\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the capacity approach to non-attainability of Hardy's inequality in $\mathbb{R}^N$

  • * Corresponding author: Daniele Cassani

    * Corresponding author: Daniele Cassani 

In honor of Vicentiu Rădulescu on the occasion of his 60th birthday, with friendship and admiration

Abstract Full Text(HTML) Related Papers Cited by
  • In this note we exploit nonlinear capacity estimates in the spirit of Mitidieri-Pohozaev [15] in the context of Lorentz spaces. This from one side yields a simple proof, though non-optimal, of non-attainability of Hardy's inequality in $\mathbb{R}^N$, on the other side gives a partial positive answer to a conjecture raised in [15].

    Mathematics Subject Classification: Primary: 35A23; Secondary: 46E30, 35B53.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. Alvino , Sulla diseguaglianza di Sobolev in spazi di Lorentz, Boll. Un. Mat. Ital. A, 14 (1977) , 148-156. 
      C. Bennett and R. Sharpley, Interpolation of Operators, Pure and Applied Mathematics, 129, Boston Academic Press, 1988.
      H. Brezis  and  J. L. Vázquez , Blow-up solutions of some nonlinear elliptic problems, Rev. Mat. Univ. Complut. Madrid, 10 (1997) , 443-469. 
      D. Cassani, B. Ruf and C. Tarsi, Equivalent and attained version of Hardy's inequality in $\mathbb{R}^n$, preprint, (2017), arXiv: 1711.03763.
      D. Cassani , F. Sani  and  C. Tarsi , Equivalent Moser type inequalities in $\mathbb{R}^2$ and the zero mass case, J. Funct. Anal., 267 (2014) , 4236-4263.  doi: 10.1016/j.jfa.2014.09.022.
      A. Cianchi  and  A. Ferone , Hardy inequalities with non-standard remainder terms, Ann. Inst. H. Poincare. An. Non Lineaire, 25 (2008) , 889-906.  doi: 10.1016/j.anihpc.2007.05.003.
      S. Costea , Sobolev-Lorentz spaces in the Euclidean setting and counterexamples, Nonlinear Anal., 152 (2017) , 149-182.  doi: 10.1016/j.na.2017.01.001.
      E. B. Davies , A review of Hardy inequalities, Oper. Theory Adv. Appl., 110 (1999) , 55-67. 
      B. Devyver , M. Fraas  and  Y. Pinchover , Optimal hardy weight for second-order elliptic operator: An answer to a problem of Agmon, J. Funct. Anal., 266 (2014) , 4422-4489.  doi: 10.1016/j.jfa.2014.01.017.
      S. Filippas  and  A. Tertikas , Optimizing improved Hardy inequalities, J. Funct. Anal., 192 (2002) , 186-233.  doi: 10.1006/jfan.2001.3900.
      N. Ghoussoub and A. Moradifam, Functional Inequalities: New Perspectives and New Applications. Mathematical Surveys and Monographs, 187 Amer. Math. Soc., Providence, RI, 2013. doi: 10.1090/surv/187.
      A. Kufner , L. Maligranda  and  L.-E. Persson , The prehistory of the Hardy inequality, Amer. Math. Monthly, 113 (2006) , 715-732.  doi: 10.1080/00029890.2006.11920356.
      G. G. Lorentz , Some new functional spaces, Ann. of Math., 51 (1950) , 37-55.  doi: 10.2307/1969496.
      V. Maz'ya, Sobolev Spaces with Applications to Elliptic Partial Differential Equations, Second ed., Grundlehren der Mathematischen Wissenschaften 342, Springer, 2011. doi: 10.1007/978-3-642-15564-2.
      E. Mitidieri  and  S. Pohozaev , A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities, Proc. Steklov Inst. Math., 234 (2001) , 1-362. 
      B. Opic and A. Kufner, Hardy-type Inequalities, Pitman Research Notes in Mathematics Series, 219, 1990.
  • 加载中
SHARE

Article Metrics

HTML views(167) PDF downloads(241) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return